American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Computing the Full Non-Rigid Group of Trimethylborane and Cyclohaxane Using Wreath Product"
written by Enoch Suleiman, M. S. Audu,
published by American Journal of Computational Mathematics, Vol.10 No.1, 2020
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top